# SDR AALA202108300078

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 25,793 hours, 10,610 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR NEEDS ADJUSTMENT, IT STICKS. SECURED HARDWARE ON AFT LEFT LAVATORY DOOR TRACK AS NEEDED.
